CaltechAUTHORS
  A Caltech Library Service

On the moment dynamics of stochastically delayed linear control systems

Sykora, Henrik T. and Sadeghpour, Mehdi and Ge, Jin I. and Bachrathy, Dániel and Orosz, Gábor (2020) On the moment dynamics of stochastically delayed linear control systems. International Journal of Robust and Nonlinear Control, 30 (18). pp. 8074-8097. ISSN 1049-8923. https://resolver.caltech.edu/CaltechAUTHORS:20201007-142153320

[img] PDF - Published Version
Creative Commons Attribution.

1455Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20201007-142153320

Abstract

In this article, the dynamics and stability of a linear system with stochastic delay and additive noise are investigated. It is assumed that the delay value is sampled periodically from a stationary distribution. A semi‐discretization technique is used to time‐discretize the system and derive the mean and second‐moment dynamics. These dynamics are used to obtain the stationary moments and the corresponding necessary and sufficient stability conditions. The application of the proposed method is illustrated through the analysis of the Hayes equation with stochastic delay and additive noise. The method is also applied to the control design of a connected automated vehicle. These examples illuminate the effects of stochastic delays on the robustness of dynamical systems.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1002/rnc.5218DOIArticle
ORCID:
AuthorORCID
Sykora, Henrik T.0000-0003-1034-4387
Ge, Jin I.0000-0001-6429-9337
Bachrathy, Dániel0000-0003-1491-1852
Orosz, Gábor0000-0002-9000-3736
Additional Information:© 2020 The Authors. International Journal of Robust and Nonlinear Control published by John Wiley & Sons Ltd. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited. Issue Online: 13 November 2020; Version of Record online: 05 October 2020; Manuscript accepted: 15 August 2020; Manuscript revised: 15 August 2020; Manuscript received: 12 November 2019. This work was funded by the Hungarian Scientific Research Fund (OTKA FK‐124462 and PD‐124646), by the Higher Education Excellence Program of the Ministry of Human Capacities in the frame of Artificial intelligence research area of Budapest University of Technology and Economics (BME FIKP‐MI) and by the National Research, Development and Innovation Fund (TUDFO/51757/2019‐ITM, Thematic Excellence Program, NKFIH ÚNKP‐18‐3‐I‐BME‐160).
Funders:
Funding AgencyGrant Number
Hungarian Scientific Research Fund (OTKA)FK‐124462
Hungarian Scientific Research Fund (OTKA)PD‐124646
Budapest University of Technology and EconomicsUNSPECIFIED
National Research, Development and Innovation Fund (NKFIA)TUDFO/51757/2019‐ITM
National Research, Development and Innovation Fund (NKFIA)ÚNKP‐18‐3‐I‐BME‐160
Subject Keywords:connected automated vehicle, moment stability, stochastic delay, stochastic excitation
Issue or Number:18
Record Number:CaltechAUTHORS:20201007-142153320
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20201007-142153320
Official Citation:Sykora, HT, Sadeghpour, M, Ge, JI, Bachrathy, D, Orosz, G. On the moment dynamics of stochastically delayed linear control systems. Int J Robust Nonlinear Control. 2020; 30: 8074–8097. https://doi.org/10.1002/rnc.5218
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:105900
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:07 Oct 2020 21:31
Last Modified:02 Dec 2020 17:17

Repository Staff Only: item control page